Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having blisters. Right medication?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2836 Questions
Posted Tue, 21 May 2013 in Skin Hair and Nails
Answered by Dr. Gaurav Patel 1 hour later

Welcome to healthcare magic forum.

Thank you for your query.

I understand your concern regarding blisters.

Common causes for blisters are infections, drug reaction, irritant contact dermatitis, burns, and photoreaction.

I would like to know more about following points to understand your query.

1)     Since how long do you have blisters?
2)     Have you taken any medication?
3)     Is there any other symptom like pain, fever, burning etc?
4)     Which body part is affected?

You have a feature to upload picture/images by yourself on right side of this query page. You may want to post a photo of skin blisters, so I can comment specifically.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor